MathSciNet Relay Station
MathSciNet bibliographic data
MR201500 20.10 (02.75)
Boone, William W. Word problems and recursively enumerable degrees of unsolvability. A sequel on finitely presented groups. Ann. of Math. (2) 84 1966 49–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement